Coricidin HBP Nighttime Multi Symptom Cold Relief Liquid, Cough, Cold and Sinus

Coricidin Hbp Nighttime Multi Symptom Cold Relief Liquid - 12 Oz

Item #: 887786
Retail: $7.20 Price: $6.31
You Save: $0.89 (12.4%)




    Quantity:
    Coricidin HBP Nighttime Multi Symptom Cold Relief Liquid
    • Provides powerful relief of the following symptoms for a great nights sleep:
      • Sore throat and cough
      • Fever
      • Runny nose
      • Sneezing
      • Body aches and pains
      • Headaches

    Active Ingredients (in each 15 mL TBSP): Pain Reliever/ Fever Reducer:10 FL OZ Bottle: Acetaminophen 500 mg, 12 FL OZ Bottle (New Formula): Acetaminophen 325 mg, Cough Suppressant: Dextromethorphan Hydrobromide 15 mg, Antihistamine: Doxylamine Succinate 6.25 mg.

    Shipping Weight : 1.00 lb
    View All Brands
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2008 . All Rights Reserved by AmericaRx.com Online Health and Beauty. Terms & Conditions Apply.